# SDR 99UAL900563

- Difficulty date: October 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Disconnected
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

CABIN EMERGENCY LIGHTING SYSTEM TEST GIVES STATUS OF 'EXT LOADS EMER R' ON PTP DISPLAY.  *S/D*  'EXT LOADS EMER R' WAS SHOWN DURING TEST ON PTP.  CANNON PLUG WAS FOUND DISCONNECTED FROM RT WING AFT LIGHT ASSEMBLY (62WL).  CANNON PLUG WAS RECONNECTED AND CHECKED GOOD.
